# SDR 01FDEA00438

- Difficulty date: June 12, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- Aircraft time: 26,853 hours, 6,324 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: ADA7127502
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR, FWD CARGO DOOR COUNTER BALANCE SNUBBER BEAM ASSY CRACKED.  REMOVED AND REPLACED BEAM ASSY PER IAW AMM 52-31-07-2-1 & 52-31-07-2-1.
